MathSciNet Relay Station
MathSciNet bibliographic data
MR296759 (45 #5818) 47F05 (35J10)
Pastur, L. A. The distribution of eigenvalues of the Schrödinger equation with a random potential. (Russian) Funkcional. Anal. i Priložen. 6 (1972), no. 2, 93–94.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement